Abstract:
The structure of the set of EE-functions satisfying second-order homogeneous linear differential equations with coefficients from C(z) is described.
Citation:
V. A. Gorelov, “On the Siegel Conjecture for Second-Order Homogeneous Linear Differential Equations”, Mat. Zametki, 75:4 (2004), 549–565; Math. Notes, 75:4 (2004), 513–529
This publication is cited in the following 7 articles:
V. A. Gorelov, “On Algebraic Properties of Integrals of Products of Some Hypergeometric Functions”, Math. Notes, 115:2 (2024), 173–181
Alin Bostan, Tanguy Rivoal, Bruno Salvy, “Minimization of differential equations and algebraic values of 𝐸-functions”, Math. Comp., 93:347 (2023), 1427
Tanguy RIVOAL, “Factors of E-operators with an η-apparent singularity at zero”, J. Math. Soc. Japan, 74:3 (2022)
T. Rivoal, J. Roques, Springer Proceedings in Mathematics & Statistics, 373, Transcendence in Algebra, Combinatorics, Geometry and Number Theory, 2021, 473
Javier Fresán, Peter Jossen, “A non-hypergeometric E-function”, Ann. of Math. (2), 194:3 (2021)
V. A. Gorelov, “On the weakened Siegel's conjecture”, J. Math. Sci., 146:2 (2007), 5649–5654
V. A. Gorelov, “On the Structure of the Set of E-Functions Satisfying Linear Differential Equations of Second Order”, Math. Notes, 78:3 (2005), 304–319